Ears Feel Full, Scared. (Just Started Antibiotics)

Discussion in 'Support' started by st0rch, Apr 11, 2016.

tinnitus forum
    1. st0rch
      Creative

      st0rch Member

      Location:
      Taylorsville, Utah
      Tinnitus Since:
      11/18/2013
      Cause of Tinnitus:
      Acoustic Trauma
      I just started taking some antibiotics for lyme disease. (clindamycin)

      This specific drug isn't known to be ototoxic.

      About day 3 into my treatment, and my ears today feel completely full and muffled. My doctor hasn't responded to my messages. What do I do? Has the clindamycin destroyed my hearing???? :(

      My left ear feels worse, super full feeling, muffled. Please any advice or support is helpful right now.
       
    2. glynis-harbron
      Feminine

      glynis-harbron Member Benefactor Hall of Fame Ambassador Team Awareness Team Research

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      Try not to panic it will be the virus in your system affecting your ears .
      You can try a mucous linctus or steam inhalation to help unblock your tubes .
      Don't worry and do what you can stay calm and try sound therapy if it helps listening to music....lots of love glynis
       
    3. st0rch
      Creative

      st0rch Member

      Location:
      Taylorsville, Utah
      Tinnitus Since:
      11/18/2013
      Cause of Tinnitus:
      Acoustic Trauma
      This only started happening after the antibiotics, and it's a very intense muffled feeling. I already had tinnitus from loud noise, I can't deal with deafness and am wondering if I need to go to an ER?
       
    4. bill 112
      Studious

      bill 112 Member

      Location:
      Republic Of Ireland
      Tinnitus Since:
      02/2012
      Cause of Tinnitus:
      Noise exposure
      What anti biotics are they?Penicillin is considered to be the safest anti-biotic,I won't take anything else!If it's one of the cosides don't panic and go to your doctor and ask him about changing your anti-biotic.Dont stop taking it unless you consult your doctor first!
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.